# SDR SWIA201023711

- Difficulty date: February 14, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 35,612 hours, 50,139 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL DAMAGE TO DOUBLER AT RIGHT INBOARD MAIN LANDING GEAR FORWARD DOOR.  (SERVICE CK)  REPLACED CRACKED INBOARD NACELLE STRINGER PER SRM.
